File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sufficient conditions for variational problems with delayed argument

TitleSufficient conditions for variational problems with delayed argument
Authors
KeywordsCalculus Of Variations
Delayed Arguments
Riccati Differential Inequality
Sufficient Conditions
Issue Date1993
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
Citation
Journal Of Optimization Theory And Applications, 1993, v. 76 n. 1, p. 131-144 How to Cite?
AbstractVarious first-order and second-order sufficient conditions of optimality for calculus of variations problems with delayed argument are formulated. The cost functionals are not required to be convex. A second-order sufficient condition is shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. © 1993 Plenum Publishing Corporation.
Persistent Identifierhttp://hdl.handle.net/10722/156059
ISSN
2015 Impact Factor: 1.16
2015 SCImago Journal Rankings: 0.898
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, WLen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2012-08-08T08:40:14Z-
dc.date.available2012-08-08T08:40:14Z-
dc.date.issued1993en_US
dc.identifier.citationJournal Of Optimization Theory And Applications, 1993, v. 76 n. 1, p. 131-144en_US
dc.identifier.issn0022-3239en_US
dc.identifier.urihttp://hdl.handle.net/10722/156059-
dc.description.abstractVarious first-order and second-order sufficient conditions of optimality for calculus of variations problems with delayed argument are formulated. The cost functionals are not required to be convex. A second-order sufficient condition is shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. © 1993 Plenum Publishing Corporation.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239en_US
dc.relation.ispartofJournal of Optimization Theory and Applicationsen_US
dc.subjectCalculus Of Variationsen_US
dc.subjectDelayed Argumentsen_US
dc.subjectRiccati Differential Inequalityen_US
dc.subjectSufficient Conditionsen_US
dc.titleSufficient conditions for variational problems with delayed argumenten_US
dc.typeArticleen_US
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF00952825en_US
dc.identifier.scopuseid_2-s2.0-0027222419en_US
dc.identifier.volume76en_US
dc.identifier.issue1en_US
dc.identifier.spage131en_US
dc.identifier.epage144en_US
dc.identifier.isiWOS:A1993KM42100007-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChan, WL=24432546500en_US
dc.identifier.scopusauthoridYung, SP=7006540951en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats